ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 26 Issue 2, April 1979

An O(n log n) Algorithm for Rectilinear Minimal Spanning Trees
F. K. Hwang
Pages: 177-182
DOI: 10.1145/322123.322124

A Linear Time Algorithm for Deciding Interval Graph Isomorphism
George S. Lueker, Kellogg S. Booth
Pages: 183-195
DOI: 10.1145/322123.322125

Optimality Properties of Multiple-Key Hashing Functions
Azad Bolour
Pages: 196-210
DOI: 10.1145/322123.322126

A Fast Merging Algorithm
Mark R. Brown, Robert E. Tarjan
Pages: 211-226
DOI: 10.1145/322123.322127

A Counting Approach to Lower Bounds for Selection Problems
Frank Fussenegger, Harold N. Gabow
Pages: 227-238
DOI: 10.1145/322123.322128

Integrals with a Kernel in the Solution of Nonlinear Equations in N Dimensions
Boleslaw Kacewicz
Pages: 239-249
DOI: 10.1145/322123.322129

Convergence and Complexity of Newton Iteration for Operator Equations
J. F. Traub, H. Woźniakowski
Pages: 250-258
DOI: 10.1145/322123.322130

On the Optimum Checkpoint Interval
Erol Gelenbe
Pages: 259-270
DOI: 10.1145/322123.322131

Regenerative Simulation with Internal Controls
Donald L. Iglehart, Peter A. W. Lewis
Pages: 271-282
DOI: 10.1145/322123.322132

Data Structures and Correctness of Programs
Tomasz Kowaltowski
Pages: 283-301
DOI: 10.1145/322123.322133

Concurrent Processes and Their Syntax
George Milne, Robin Milner
Pages: 302-321
DOI: 10.1145/322123.322134

Data Flow Analysis for Procedural Languages
Barry K. Rosen
Pages: 322-344
DOI: 10.1145/322123.322135

A Purely Homomorphic Characterization of Recursively Enumerable Sets
K. Culik, II
Pages: 345-350
DOI: 10.1145/322123.322136

A Practical Decision Procedure for Arithmetic with Function Symbols
Robert E. Shostak
Pages: 351-360
DOI: 10.1145/322123.322137

Relations Among Complexity Measures
Nicholas Pippenger, Michael J. Fischer
Pages: 361-381
DOI: 10.1145/322123.322138